# SDR AALA950618

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PASSENGER SEAT ROW 24 FOUND INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BETWEEN FLOOR LIGHTS AND BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
